# SDR AALA20180623004

- Difficulty date: June 22, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 71,044 hours, 9,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. AFT CARGO COMPARTMENT BETWEEN STA 1874-1895, RBL 32.2 OUTBOARD INTERCOSTAL FITTING HAS CORROSION. REPLACED INTERCOSTAL PER SRM 51-40-02.
